Remember Me     Forgot Login?   Sign up   •  Web site Help & Info

!!! DISCUSSION GROUP RULES !!!

1. You must be a registered website user in order to post and comment. Guests may read only.
2. Be kind and helpful, not rude and cynical.
3. Don't advertise or promote anything. You will be banned from the group.
4. Report problems to the moderators. THANK YOU!

count up to 260 from 12 in one week on combination rituximab and Nplate

  • mrsb04
  • Offline
  • ITP since 2014. Retired nurse. My belief is empower patients to be involved as much as possible in their care. Read, read, read & ALWAYS question medics about the evidence base they use.
More
3 years 7 months ago - 3 years 7 months ago #69713 by mrsb04
Recovery from steroids can take up to a year. It may be that you need to go on a taper from 5mg down to zero.

Please Log in or Create an account to join the conversation.

More
3 years 7 months ago #69715 by gozorakgogo
after only having been on for a month? I was at 60 mg for less than a week, then 40 for a week, then 20, then 10 for a week followed by 5 for a week and now done. I threw them all down the toilet. Farewell forever as far as im concerned

Please Log in or Create an account to join the conversation.

  • mrsb04
  • Offline
  • ITP since 2014. Retired nurse. My belief is empower patients to be involved as much as possible in their care. Read, read, read & ALWAYS question medics about the evidence base they use.
More
3 years 7 months ago - 3 years 7 months ago #69716 by mrsb04
Gozo wrote that will eventually clear up on its own though right? Hopefully or you could feel dreadful for weeks.
Anyone who has taken a dose of steroids above the physiological dose (approx 7.5 mg/day) for over 3 weeks should have a medically managed taper to reduce the risk of withdrawal symptoms.
Protocols and guidelines are written for a reason. I am not providing links to the evidence base as I get the impression, from your response, that you would not bother to follow them.

Please Log in or Create an account to join the conversation.

More
3 years 7 months ago - 3 years 7 months ago #69717 by gozorakgogo
But I was on a taper. From 20 to 10 to 5 to zero over a months period of time. I didnt do so on my own, I did so upon the recommendations of my Hematologist. I was just curious about the fatigue after the taper ends thats all. If its only a couple of weeks of feeling a bit crappy I can deal with that. I wont like it but ill be cool with it because it will only be a matter of a few weeks. I have followed by Hematologists suggestions to a T. Ive done everything that has been suggested that I do without question.

Please Log in or Create an account to join the conversation.

More
3 years 7 months ago #69718 by MelA

Farewell forever as far as im concerned

Never say never! I did that years ago when I was put on prednisone for serum sickness from amoxicillin - said I'd NEVER take that vile drug again. Well then in the spring of 1989 ITP hit and almost 4 years of prednisone.

When I saw how you were tapering pred I thought your doctor was going too fast. Just throwing in my thought - because when I was cut from 60mg to 30mg as they wanted me off it before moving to Tokyo my count hit the gutter.

"Instead of wasting your time worrying about symptoms, just get it checked out" -Nieca Goldberg, MD

Please Log in or Create an account to join the conversation.

  • mrsb04
  • Offline
  • ITP since 2014. Retired nurse. My belief is empower patients to be involved as much as possible in their care. Read, read, read & ALWAYS question medics about the evidence base they use.
More
3 years 7 months ago - 3 years 7 months ago #69722 by mrsb04
Gozo
As I woke up this morning I thought I'm sure I gave him my link about steroid withdrawal and PCPs being better at managing tapers than haematologists.
I did 15 days ago in this very thread.The fact that you wrote I didnt do so on my own, I did so upon the recommendations of my Hematologist. I was just curious about the fatigue after the taper ends thats all implies you did not read it, or did and completely ignored it which is of course your prerogative.

Please Log in or Create an account to join the conversation.

More
3 years 7 months ago #69726 by gozorakgogo
im sure that I did read but I probably forgot because I have had to absorb so many different things about so many different treatments and symptoms. In any event thank you everyone for the information. I wish everyone good fortune and luck in your journey through life ITP or no ITP. Take care all

Please Log in or Create an account to join the conversation.

More
3 years 7 months ago #69759 by gozorakgogo
3rd straight week at over 260. Went back to work this past week and apart from Pred withdrawal early in the week, which later went away, looks like it smooth sailing from here on out...refusing to check the weather report or scan the horizon

Please Log in or Create an account to join the conversation.

  • mrsb04
  • Offline
  • ITP since 2014. Retired nurse. My belief is empower patients to be involved as much as possible in their care. Read, read, read & ALWAYS question medics about the evidence base they use.
More
3 years 7 months ago #69760 by mrsb04
Glad you got back to work.
When is the Nplate stopping to see if Rituximab has worked?

Please Log in or Create an account to join the conversation.

More
3 years 7 months ago #69761 by MelA
That's great gozo ! Hope your count stays up!!

"Instead of wasting your time worrying about symptoms, just get it checked out" -Nieca Goldberg, MD

Please Log in or Create an account to join the conversation.

More
3 years 7 months ago #69762 by gozorakgogo
4 or 5 more weekly Nplate injections with decreasing doses

Please Log in or Create an account to join the conversation.

More
3 years 7 months ago - 3 years 7 months ago #69801 by gozorakgogo
Welcome Back My Friends To The Show That Never Ends...

SO after 2 weeks at over 200 then last week at 160 I am now back down to 22. Dr increased my Nplate dosage today and still holding out hope that the Ritux treatments will kick in. So much for my previous hopeful enthusiasms about my counts. You obviously cant happy your way into remission. Im over it all now. I dont stress or worry about my counts. It is what it is. Hopefully they stabilize and dont drop even more because I would rather not spend any more time in the IV Hotel. No real symptoms of bleeding or bruising as of yet. I think I may be one of the lucky ones because I only notice those symptoms when I am sub 10 around 4 or 5. I had my last test last Wednesday and I was at 160. However I thought something might be up this past Saturday because I began feeling really fatigued and sore all over while at work. Sure enough I had dropped back down to the 20's

Please Log in or Create an account to join the conversation.

  • mrsb04
  • Offline
  • ITP since 2014. Retired nurse. My belief is empower patients to be involved as much as possible in their care. Read, read, read & ALWAYS question medics about the evidence base they use.
More
3 years 7 months ago #69802 by mrsb04
Fingers crossed the Rituximab will kick in soon

Please Log in or Create an account to join the conversation.